# SDR N6WA2025031404

- Difficulty date: March 13, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N544GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10257
- Aircraft time: 43,963 hours, 31,945 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670321725
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL AT FS280 TO FS319 HAS CORROSION. REMOVED AND REPLACE FLOOR SILL AT FS280 TO FS319 IAW CRJ SRM 51-42-06.
